MathSciNet Relay Station
MathSciNet bibliographic data
MR1979378 57R57 (57N10 57R17 57R95)
Vidussi, Stefano Norms on the cohomology of a 3-manifold and SW theory. Pacific J. Math. 208 (2003), no. 1, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement